# SDR CALA2014022590452

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STATION 480 BETWEEN STRINGER 20 & 21L.  AFTER CHECKING FOUND THAT THE DAMAGE WAS ON THE LT SIDE OF THE AIRCRAFT & IN THE RVSM AREA.  REMOVED DAMAGE FASTENER & INSTALLED BLIND FASTENER IAW MM 53-30-95 & WITHIN RVSM SMOOTHNESS IAW SRM 51-10-01.  RECHECK AT C CHECK & REPLACE WITH SOLID FASTENER AT HMV.  REPAIRED STRIKE AT BS 480 STRINGER 20L IAW B757-200 SRM 53-00-01 FG 201 RPR 6 SEC II.
